# SDR IPXA09855787

- Difficulty date: February 13, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 71,337 hours, 47,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 718-F1-65, REPAIR DOUBLER HAS 3/EA FASTENERS WITH LESS THAN 4D SPACING, FS -29.5 TO FS -34, L31R - L32R.  REPAIRED PER DC8 SRM 53-2-0 FIG 23 SHT 1 (TR53-101).
